Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe anxiety and tension, IBS, low libido, using remeron and deanxit. How long should it be taken?

iam omar from jordan ,i suffer from sever anxity and tension and ibs -d and i suffer from low sex drive and libido,i went to more than doctor but did t take advantage . now i use remeron half tablet and deanxit 2 tablet is this suitable dosage and how aduration of treatment i have stomach ulcer the deanxit cause stomach pain note: i use many types drug deanxit is the best and what the maximum duration use thank you for ur interest
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Omar,

If your doctor prescribed such drugs to you, I strongly suggest to follow his advise.

If you are taking the drugs on your own, I strongly advise not to take without doctor's prescription.

The duration time depends on your improvement. It is true that deanxit cause stomach upset, so, if you have noticed that your stomach has been unusually upset/burning/pain; can consult your doctor for other alternative.

All the best!
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor